MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE, 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. GLENOSPHERE, 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-31-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the 63-year-old non-hispanic white female had a right tsa on (b)(6) 2022.The patient presented with sub-acromial impingement on (b)(6) 2023.Patient noticed increased pain with overhead activity without inciting event.The event reported a revision with no date and the outcome is considered continuing.The case report form indicates that this event is possibly related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-30-06 - equinoxe preserve stem 6mm.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-31-36 - glenosphere, 36mm.320-35-02 - small superior augment glenoid plate.(h3) pending evaluation.
 
Additional Manufacturer Narrative
The reason for the pain reported cannot be conclusively determined but may be related to an underlying patient condition, or impingement issues, or a combination of the above.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.

Brand Name
GLENOSPHERE, 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19218099
Report Number1038671-2024-01019
Device Sequence Number7026005
Product Code PHX
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1415-2024
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceWhite